Published in

World Scientific Publishing, Mathematical Models and Methods in Applied Sciences, 03(19), p. 347-367

DOI: 10.1142/s0218202509003450

Links

Tools

Export citation

Search in Google Scholar

ORBITALLY STABLE STATES IN GENERALIZED HARTREE–FOCK THEORY

Journal article published in 2009 by Jean Dolbeault ORCID, Patricio Felmer, Mathieu Lewin
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Orange circle
Postprint: archiving restricted
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO

Abstract

This paper is devoted to a generalized Hartree–Fock model in the Euclidean space. For large classes of free energy functionals, minimizers are obtained as long as the total charge of the system does not exceed a threshold which depends on a parameter that we call the temperature in analogy with models based on a thermodynamical approach. The usual Hartree–Fock model is recovered in the zero temperature limit. An orbital stability result for the Cauchy problem is deduced from the variational approach.